# SDR AWXA200400667

- Difficulty date: June 5, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON BEAM Y765 LT INBOARD SEAT TRACK BETWEEN FR 20 AND FR 23.  MAINTENANCE CUT OUT DAMAGED SECTION OF SEAT TRACK ON BEAM Y765 LT FROM FR 19+10 INCHES TO FR 24; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 53-11-15 FIG 203 PG 215-220.  CORROSION LEVEL DETERMINATION CHANGED TO REFLECT LEVEL 2 CORROSION.
